Florida, 2007

Damaging Winds in Florida, August 9, 2007

August 9, 2007 · NWS TAE · 2 events in 2 counties and zones

Late afternoon thunderstorms produced damaging winds in portions of Liberty and Leon counties in the Florida Big Bend.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

Late afternoon thunderstorms produced damaging winds in portions of Liberty and Leon counties in the Florida Big Bend.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Aug 9, 2:38 PM EST, 2 hours 22 minutes earlier.

Area forecast discussion, Aug 9, 2:38 PM EST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
338 PM EDT THU AUG 9 2007

.SYNOPSIS...
THE AFTERNOON REGIONAL SURFACE ANALYSIS CONTINUES TO SHOW A HEAT
TROUGH FROM THE PIEDMONT DOWN THROUGH CENTRAL GA AND CENTRAL AL.
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON
ACROSS OUR FORECAST AREA SOUTH OF THIS TROUGH IN THE MOIST AND
UNSTABLE BOUNDARY LAYER. THE DRY AIR ALOFT IS PROBABLY PREVENTING
THIS FROM BEING AN EXTREMELY ACTIVE DAY...AND IT WILL LIKELY LIMIT
THE OVERALL NUMBER OF SEVERE STORMS. HOWEVER...THE FEW STORMS
THAT DEVELOP FROM LOCALLY ENHANCED UPDRAFTS WILL BE CAPABLE OF
PRODUCING BRIEF MARGINALLY SEVERE WINDS AND HAIL...AS WELL AS
FREQUENT LIGHTNING AND VERY HEAVY RAIN.

&&

.SHORT TERM...
(TONIGHT THROUGH SUNDAY) THE 12 UTC MODELS SLOWLY SHIFT THE STRONG
MID TO UPPER LEVEL RIDGE (CURRENTLY OVER THE SOUTHEAST) WESTWARD
THROUGH THE WEEKEND. TEMPERATURES WILL REMAIN VERY HIGH FOR THIS
TIME OF YEAR THROUGH AT LEAST SATURDAY. WE EXTENDED THE HEAT
ADVISORY FOR OUR WHOLE AREA THROUGH AT FRIDAY BUT IT WILL LIKELY
HAVE TO BE EXTENDED INTO SATURDAY AS WELL. HIGHS WILL APPROACH
RECORD LEVELS FRIDAY AND SATURDAY...AND WITH THE RELATIVELY HIGH
RELATIVE HUMIDITY THE HEAT INDEX VALUES WILL REACH THE 110 TO 115
RANGE AT SOME LOCATIONS. RAIN CHANCES WILL REMAIN FAIRLY LOW
THROUGH SATURDAY DUE TO THE WARM DRY AIR ALOFT...BUT MAY INCREASE
A BIT ON SUNDAY WITH AN APPROACHING TROUGH.

.LONG TERM...
(MONDAY THROUGH THURSDAY) LITTLE HAS CHANGED FOR THE LONG TERM AS
THE RIDGE RETROGRADES WESTWARD AND ALLOWS THE SEA BREEZE AND
AMPLE GULF MOISTURE TO DO ITS THING...GIVING US MORE TYPICAL 40-50
PERCENT AFTERNOON POPS WITH HIGH TEMPS DROPPING BACK CLOSE TO
CLIMATOLOGICAL LEVELS.

&&

.AVIATION...
HOT AND HUMID CONDITIONS WILL PREVAIL OVER THE TERMINALS WITH
ISOLATED TO SCATTERED SHRA AND TSRA DEVELOPING ACROSS THE CWA.
PREVAILING VCTS POSSIBLE AT ALL TERMINALS. CONDITIONS HAVE BEEN
VERY STABLE FOR THE PAST THREE DAYS WITH A DEEP LAYER OF DRY AIR
IN THE MID- LEVELS AND MOISTURE REMAINING NEAR THE SURFACE. USING
PERSISTENCE WENT WITH MVFR VSBYS AT TLH AND VLD TO TEMPO LIFR WITH
CIGS DROPPING AT TLH OVERNIGHT. FORECAST MVFR TEMPO GROUPS
ACROSS ALL THE OTHER TERMINALS.

&&

.MARINE...
LOW WINDS AND SEAS WILL CONTINUE.

&&

.FIRE WEATHER...
THE RH MAY BRIEFLY DIP TO 35 PERCENT AT A FEW LOCATIONS FRIDAY
AFTERNOON...BUT NOT ENOUGH FOR A RED FLAG WARNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  78  97  78  98  79 /  20  20  20  20  20
PANAMA CITY  82  95  81  94  81 /  20  20  20  20  20
DOTHAN       79 100  80 100  80 /  20  20  20  20  20
ALBANY       78 101  78 100  79 /  20  20  20  20  20
VALDOSTA     78  99  78  97  78 /  20  20  20  20  20
CROSS CITY   76  96  77  95  77 /  20  20  20  20  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...HEAT ADVISORY UNTIL 8 PM EDT FRIDAY FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ FRIDAY FOR THE FOLLOWING
     ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&

LONG TERM...GOULD
AVIATION...WOODRUM/LANIER
Hazardous weather outlook, Aug 9, 9:41 AM EST, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1041 AM EDT THU AUG 9 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-101445-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1041 AM EDT THU AUG 9 2007 /941 AM CDT THU AUG 9 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
A HEAT ADVISORY REMAINS IN EFFECT TODAY FOR HEAT INDEX VALUES
REACHING 110 DEGREES THIS AFTERNOON. SCATTERED AFTERNOON
THUNDERSTORMS WILL DEVELOP WITH ABOUT A 30 PERCENT CHANCE OF RAIN.
VERY DRY AIR IN THE UPPER ATMOSPHERE WILL TEND TO LIMIT SHOWERS
AND THUNDERSTORMS ACTIVITY...BUT A FEW STORMS COULD FIGHT THROUGH
THE DRY AIR ALOFT AND BECOME QUITE STRONG WITH FREQUENT
LIGHTNING...SMALL HAIL...VERY HEAVY RAIN...AND WIND GUSTS OVER
40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THE AUGUST HEAT WAVE WILL CONTINUE THROUGH FRIDAY AS TRIPLE DIGIT
HEAT IS POSSIBLE ONCE AGAIN ON FRIDAY AFTERNOON. HEAT INDICES
COULD ONCE AGAIN REACH THE DANGER ZONE OF 110 TO 115 DEGREES...AND
THE CURRENT HEAT ADVISORY MAY NEED TO BE EXTENDED FOR ONE MORE
DAY. A WEAK LOW PRESSURE SYSTEM MAY APPROACH THE REGION FROM THE NORTH
AND INCREASE OUR CHANCES FOR RAIN OVER THE WEEKEND AND INTO EARLY
NEXT WEEK. IF ANYTHING...THIS MAY AT LEAST REDUCE OUR EXTREME HIGH
TEMPERATURES DURING THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

GOULD/FOURNIER

In the hours before

Special weather statement, Aug 9, 4:07 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
507 PM EDT THU AUG 9 2007

GAZ157-092145-
GRADY-
507 PM EDT THU AUG 9 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GRADY COUNTY IN
SOUTHWESTERN GEORGIA...

* UNTIL 545 PM EDT

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF CAIRO. THIS STORM WAS MOVING
WEST AROUND 5 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 9, 4:09 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
509 PM EDT THU AUG 9 2007

GAZ124-092200-
TERRELL-
509 PM EDT THU AUG 9 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TERRELL COUNTY...

* UNTIL 600 PM EDT

AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF DAWSON...MOVING SOUTHWEST AT
15 MPH.

THIS STORM WILL BE NEAR...
  DAWSON BY 540 PM EDT.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Aug 9, 4:30 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 PM EDT THU AUG 9 2007

FLZ013-026-092230-
CALHOUN-LIBERTY-
430 PM CDT THU AUG 9 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN AND LIBERTY
COUNTIES IN NORTH FLORIDA...

* UNTIL 530 PM CDT(630 PM EDT)

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF BLOUNTSTOWN...MOVING SOUTH AT 10
MPH.

THIS STORM WILL BE NEAR...
  BLOUNTSTOWN BY 445 PM CDT.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 9, 4:34 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
534 PM EDT THU AUG 9 2007

FLZ016-092215-
GADSDEN-
534 PM EDT THU AUG 9 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN COUNTY IN
THE PANHANDLE OF FLORIDA...

* UNTIL 615 PM EDT

AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF QUINCY...OR 24 MILES EAST OF
BLOUNTSTOWN. THIS STORM WAS DRIFTING SOUTH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 9, 4:49 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
549 PM EDT THU AUG 9 2007

ALZ069-092230-
HOUSTON-
449 PM CDT THU AUG 9 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOUSTON COUNTY IN
SOUTHEAST ALABAMA...

* UNTIL 530 PM CDT

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COWARTS...OR 7 MILES SOUTHEAST OF DOWNTOWN
DOTHAN...MOVING SOUTHEAST AT 10 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 9, 4:53 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
553 PM EDT THU AUG 9 2007

GAZ127-092300-
WORTH-
553 PM EDT THU AUG 9 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WORTH COUNTY IN
SOUTH CENTRAL GEORGIA...

* UNTIL 700 PM EDT

AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF SYLVESTER...MOVING SOUTH AT 10
MPH.

THIS STORM WILL BE NEAR...
  SYLVESTER BY 620 PM EDT.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY

The radar

The Tallahassee radar (KTLH), 47 km away, was scanning. The volume nearest the first event began at 21:58 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Liberty

When
August 9, 5:00 PM EST
Where
Liberty County, Telogia
Measured
57 kt (66 mph) measured gust
Reported by
Trained Spotter
Coordinates
30.350, -84.820

A SKYWARN storm spotter measured a wind gust of 66 mph.

Thunderstorm Wind, Leon

When
August 9, 5:50 PM EST to 5:55 PM EST
Where
Leon County, Tallahassee to 5 mi S of Tallahassee
Measured
55 kt (63 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
30.450, -84.280

Several trees were down in Tallahassee and to the south of city.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2007Every state in 2007This day in weather historyWarnings in Florida, August 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 50762, 50763.